Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
huskerfan

Should I Stop Taking Accutane?

I am 34 yrs old and have been on this for 3 months, started at 20mg and then 40mg. The third month I was supposed to go on 60mg but just couldn't. In the third month after I would take a 20mg pill I would get very itchy that would result in hives. I also started noticing that my whole body would feel like it was sunburned and even my ears and hands would itch so bad that they would feel real hot and red and even puffy. I also am experiencing rapid heart beat, couldn't sleep because of the itching, when I laid down my body would just feel like it was swollen. Also people would notice how red my face. It did clear up my acne but I think I may be allergic to it. Sunday night was the last time I took 20mg. On Monday I was feeling all those things and couldn't really function at work(I am an accountant). I eventually went and got some Benedryl and all the symptoms went away. I don't have food allergies and it just seems like I get the seymtoms only when I take a pill. I did not take any today or yesterday. I just had blood work last Monday and they said my WBC went up from 8.5 to11.1 but they didn't seem to think that was a problem. Has anyone every experienced this before? Could I be allergic to this medication? I can honestly say that for the past 3-4 I have had the itching but not as bad as I have had in the past week. Not for sure what to do. What's your opinion.

Share this post


Link to post
Share on other sites

Definitely an allergic reaction. Discontinue the medication until you have a chance to talk about it with your doctor.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×